Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigendum to ``Weakly Abelian lattice-ordered groups''


Author: A. M. W. Glass
Journal: Proc. Amer. Math. Soc. 130 (2002), 925-926
MSC (2000): Primary 06F15, 20E05, 20F19; Secondary 20F18, 08B15
Published electronically: October 11, 2001
Original Article: Proc. Amer. Math. Soc. 129 (2001), 677-684.
MathSciNet review: 1866011
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. W. Glass, Weakly Abelian lattice-ordered groups, Proc. Amer. Math. Soc. 129 (2001), 677-684. CMP 2001:06
  • [2] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959. MR 0103215

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06F15, 20E05, 20F19, 20F18, 08B15

Retrieve articles in all journals with MSC (2000): 06F15, 20E05, 20F19, 20F18, 08B15


Additional Information

A. M. W. Glass
Affiliation: Department of Pure Mathematics & Mathematical Statistics, Wilberforce Road, Cambridge CB3 0WB, England
Email: amwg@dpmms.cam.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06502-9
Received by editor(s): May 30, 2001
Received by editor(s) in revised form: August 24, 2001
Published electronically: October 11, 2001
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2001 American Mathematical Society